MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SURETRAK II UNIVERSAL TRACKER, MEDIUM CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SURETRAK II UNIVERSAL TRACKER, MEDIUM CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 961-578
Medical Device Problem Codes Unstable (1667); Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/02/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Return requested.Replacement suretrak2 medium clamp shipped to site 09/02/2016.Medtronic investigation of returned suspect suretrak2 medium clamp finds that, as reported, the adjustment screw threads have been damaged.As a result, the clamp arm is not able to attach to the clamp body.Physical damage to hardware.No further issues have been reported.
 
Event or Problem Description
A medtronic representative reported that a site's suretrak2 medium clamp screw was found to be damaged.No further details regarding the damage, or how it occurred, were provided.There was no patient present when this issue was identified.

Brand Name
SURETRAK II UNIVERSAL TRACKER, MEDIUM CLAMP
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key5990639
Report Number1723170-2016-02449
Device Sequence Number10898130
Product Code OLO
UDI-Device Identifier00721902467714
UDI-Public00721902467714
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K983670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 09/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961-578
Device Lot Number151113
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2016
Initial Report FDA Received Date09/30/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1